# SDR CA190330001

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 9,329 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: M22759340
- Condition: Overheated
- Location: Ext Pwr Receptac
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND OPERATION IT WAS NOTED THAT THE AIRCRAFT WOULD NOT ACCEPT EXTERNAL GOUND POWER, TROUBLESHOOTING OF THE EXTERNAL POWER ELECTRICAL SYSTEM FOUND THE EXTERNAL POWER GROUND LEAD TO AIRCRAFT RIB TO BE AT FAULT. CARRIED OUT GROUND (G45) REPAIR AND REPLACEMENT IAW GULFSTREAM SB 100-24-304 AND AC43-13-2B. SYSTEM TESTED AND AIRCRAFT RETURNED TO SERVICE.
